×

Found 193 Documents (Results 1–100)

On unconditionality of fractional Rademacher chaos in symmetric spaces. (English. Russian original) Zbl 07838011

Izv. Math. 88, No. 1, 1-17 (2024); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 88, No. 1, 3-20 (2024).
MSC:  46B09 46E30
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

\(\mu\)-statistically convergent multiple sequences in probabilistic normed spaces. (English) Zbl 07595005

Madhu, V. (ed.) et al., Advances in algebra and analysis. International conference on advances in mathematical sciences, ICAMS, Vellore, India, December 1–3, 2017. Volume I. Selected papers. Cham: Birkhäuser. Trends Math., 353-360 (2018).
MSC:  40J05 40A35 46S50
PDFBibTeX XMLCite
Full Text: DOI

Józef Marcinkiewicz (1910–1940) – on the centenary of his birth. (English) Zbl 1239.01097

Nawrocki, Marek (ed.) et al., Marcinkiewicz centenary volume. Proceedings of the Józef Marcinkiewicz centenary conference, June 28–July 2, 2010. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-14-0/pbk). Banach Center Publications 95, 133-234 (2011).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software